# SDR RAIA00803003

- Difficulty date: March 4, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 10,243 hours, 9,580 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7887 - ORD - BLEED NR 2 EICAS MESSAGE DURING CLIMBOUT.  MAINTENANCE CLEANED THE FAN AIR VALVE FILTER.  SYSTEM OPS CHECKED GOOD.
